首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:OMT : A Dynamic Authenticated Data Structure for Security Kernels
  • 本地全文:下载
  • 作者:Somya D. Mohanty ; Mahalingam Ramkumar ; Naresh Adhikari
  • 期刊名称:International Journal of Computer Networks & Communications
  • 印刷版ISSN:0975-2293
  • 电子版ISSN:0974-9322
  • 出版年度:2016
  • 卷号:8
  • 期号:4
  • 页码:1
  • DOI:10.5121/ijcnc.2016.8401
  • 出版社:Academy & Industry Research Collaboration Center (AIRCC)
  • 摘要:We introduce a family of authenticated data structures — Ordered Merkle Trees (OMT) — and illustratetheir utility in security kernels for a wide variety of sub-systems. Specifically, the utility of two types ofOMTs: a) the index ordered merkle tree (IOMT) and b) the range ordered merkle tree (ROMT), areinvestigated for their suitability in security kernels for various sub-systems of Border Gateway Protocol(BGP), the Internet’s inter-autonomous system routing infrastructure. We outline simple generic securitykernel functions to maintain OMTs, and sub-system specific security kernel functionality for BGP subsystems(like registries, autonomous system owners, and BGP speakers/routers), that take advantage ofOMTs.
  • 关键词:Security Kernels; Broader Gateway Protocol (BGP); Authenticated Data Structure (ADS)
国家哲学社会科学文献中心版权所有